IJPAM: Volume 82, No. 2 (2013)
OF VARIATIONAL INEQUALITIES IN HILBERT
SPACES WITH APPLICATIONS
Department of Mathematics and Statistics
Faculty of Science
Phatthalung Campus, Phatthalung, 93110, THAILAND
Centre of Excellence in Mathematics, CHE
Si Ayutthaya Road, Bangkok 10400, THAILAND
Abstract. The purpose of this paper is to investigate the problem of finding a common element of the set of solutions of a general system of variational inequality problems for -inverse-strongly monotone mappings, the set of solutions of mixed equilibrium problems and the set of common fixed points of a finite family of nonexpansive mappings in a real Hilbert space. Furthermore, we apply our main result with the problem of approximating a zero of a finite family of maximal monotone mappings in Hilbert spaces. Our main result extends and improves the recent results of Ceng, Wang and Yao [#!5.2!#] and many others.
Received: September 20, 2012
AMS Subject Classification: 47H10, 49J40, 47H05, 47H09, 46B20.
Key Words and Phrases: nonexpansive mapping, general system of variational inequality problem, mixed equilibrium problem, demi-closedness principle
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395